# SDR UALA2013061204006

- Difficulty date: June 7, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 52,985 hours, 13,996 cycles
- Engine: Pwa PW4052
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Liner
- Part number: 51G89901
- Condition: Peeling
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND, FOUND ON LEFT ENGINE AT ONE O`CLOCK,  ACOUSTIC LINER PEELING OFF FAN EXIT SEGMENT.  REPLACED CLOTH PATCH.
